# SDR SWIA200110307

- Difficulty date: October 30, 2001
- Submitted: November 1, 2001
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 20,714 hours, 28,264 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: SELOC19EG
- Part serial: 661
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE T6 INDICATOR FLUCTUATES AT TAKEOFF POWER SETTINGS.  CAUSED ABORTED TAKEOFF.  REPLACED RT ENGINE T-6 INDICATOR AND REPOSITIONED THE RIGHT ENGINE BLEED AIR LINE.  OPS CHECK GOOD.
